# SDR SWAA2023101602006

- Difficulty date: September 18, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 19R LOC BTW BS500C TO BS500D AT FWD CARGO COMPARTMENT 2023-569785<[01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 221860711; CAL DUE DATE: 07-NOV-23;[02] REPAIRED STRINGER 19R LOC BTW BS500C TO BS500D AT FWD CARGO COMPARTMENT SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFF BELOW;[03] CORRECTED STEP 2  REPAIRED STRINGER 19R LOC BTW BS500C TO BS500D AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFF BELOW;[04] REPAIRED STRINGER 19R LOC BTW BS500C TO BS500D AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFF BELOW
